# SDR DALA2024110610696

- Difficulty date: November 5, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 98,394 hours, 25,257 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 DOOR 1 L SLIDE ARM LEVER WILL NOT MOVE ALL THE WAY TO ARM POSITION. CORRECTIVE ACTION: OPERATED DOOR AND CLEANED DEBRIS - ARM LIGHT GOOD AND LEVER IN PROPER BAND-OK PER B757 AMM52-11-04. (4012864)
